# SDR CA151006016

- Difficulty date: September 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) AN ENGINE CHIP LIGHT ILLUMINATED, FOLLOWED BY A LOUD NOISE AND LOSS OF ENGINE POWER.  THE PILOT REPORTEDLY CONDUCTED A SUCCESSFUL AUTOROTATION INTO A CLEARING, WHICH RESULTED IN MODERATE SPREADING OF THE CROSSTUBES BUT NO OTHER DAMAGES ARE EVIDENT.
